[an error occurred while processing this directive]

Applied Mathematics and Mechanics (English Edition) ›› 2007, Vol. 28 ›› Issue (2): 229-235 .doi: https://doi.org/10.1007/s10483-007-0211-x

• 论文 • 上一篇    下一篇

Stability of equivariant bifurcation problems with two types of state variables and their unfoldings in presence of parameter symmetry

崔登兰, 李养成   

  • 收稿日期:2006-06-08 修回日期:2006-11-13 出版日期:2007-02-18 发布日期:2007-02-18
  • 通讯作者: 崔登兰

Stability of equivariant bifurcation problems with two types of state variables and their unfoldings in presence of parameter symmetry

CUI Deng-lan, LI Yang-cheng   

    1. School of Mathematical Science and Computing Technology, Central South University,Changsha 410083, P. R. China;
    2. College of Mathematics and Computer Science, Hunan Normal University Changsha 410081, P. R. China
  • Received:2006-06-08 Revised:2006-11-13 Online:2007-02-18 Published:2007-02-18
  • Contact: CUI Deng-lan

Abstract: Based on the contact equivalent elation of smooth map-germs in singularity theory, the stability of quivariant bifurcation problems with two types of state variables nd their unfoldings in the presence of parameter symmetry is iscussed. Some basic results are obtained. Transversality condition s used to characterize the stability of equavariant bifurcation roblems.

Key words: equivariant bifurcation problem, unfolding, k-stability, k-infinitesimal stability

中图分类号: